# SDR 0203819875

- Difficulty date: November 11, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 56,117 hours, 51,730 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 314195
- Part serial: 86637
- Condition: Failed
- Stage of operation: CL
- Nature of condition: J, S
- Precautionary procedure: A, H

## Discrepancy

During climb out from MSP the left engine driven hydraulic pump failed. Crew performed COM procedures for pump failure and overweight landing. Flight returned and landed uneventfully back at MSP. Maintenance replaced the engine driven pump and filters. Aircraft has been returned to service.
